Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Recurring redness over face, neck and ears, itching and warmness over the area. Cause?

My face, neck and ears have suddenly become red, and I feel quite hot in these areas and very itchy. This has been happening since Friday. I did buy a new facial cream which I applied on Thursday and Friday twice. On Saturday this red, itchy effect started, so I stopped using the cream. I came into work today and I was fine, then in the past hour my face has got redder and hotter and very itchy.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might be suffering from rosaceae.

It mainly presents with redness of face,

Most often there are no other complaints.

Photosensitivity is also seen.

You need to apply anti inflammatory creams like metronidazole.

Also apply a sunscreen in day.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor